# SDR UIEA2012050400187

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,816 hours, 14,545 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Dented
- Location: Nr 2 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS LINE DENTED.  REPAIRED OIL FILTER BYPASS LINE IAW 71-00-00.
